# SDR RAIA990727

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 218D4
- Condition: Failed
- Location: Left
- Part time: 14,058 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7306 - LEFT DUCT FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT DUCT FAIL CONTROL UNIT. (X)
